# SDR F3LA200700131

- Difficulty date: June 10, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D539749600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR FRAME 61 COVER SHEET FOR NUT PLATES CORRODED AROUND SEVERAL RIVET HEADS.  REMOVED AND REPLACED WEB IAW A319 SRM 51-42-11 AND 51-44-21.
